Show simple item record

dc.contributor.authorLapa, Eugenio Cabanillas ( Orcid Icon 0000-0002-8941-4394 )
dc.contributor.authorMunoz Rivera, Jaime E. ( Orcid Icon 0000-0001-5695-2623 )
dc.date.accessioned2021-08-17T17:24:20Z
dc.date.available2021-08-17T17:24:20Z
dc.date.issued2007-10-09
dc.identifier.citationLapa, E. C., & Muñoz Rivera, J. E. (2007). A nonlinear transmission problem with time dependent coefficients. Electronic Journal of Differential Equations, 2007(131), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14345
dc.description.abstractIn this article, we consider a nonlinear transmission problem for the wave equation with time dependent coefficients and linear internal damping. We prove the existence of a global solution and its exponential decay. The result is achieved by using the multiplier technique and suitable unique continuation theorem for the wave equation.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTransmission problemen_US
dc.subjectTime dependent coefficientsen_US
dc.subjectStabilityen_US
dc.titleA nonlinear transmission problem with time dependent coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record